# SDR SWIA201334649

- Difficulty date: September 17, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 26,790 hours, 22,678 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY OVERHEAD LIGHT IS BURNED OUT.  FLT#6252 RELAMPED.
